EconPapers    
Economics at your fingertips  
 

Forecasting and Prequential Validation for Time Varying Meta-Elliptical Distributions

Alessio Sancetta and Nikandrova Arina
Additional contact information
Nikandrova Arina: University of Cambridge

Journal of Time Series Econometrics, 2009, vol. 1, issue 2, 41

Abstract: We consider forecasting and prequential (predictive sequential) validation of meta-elliptical distributions with time varying parameters. Using the weak prequential principle of Dawid, we conduct model validation avoiding nuisance parameter problems. Results rely on the structure of meta-elliptical distributions and we allow for discontinuities in the marginals and time varying parameters. We illustrate the ideas of the paper using a large data set of 16 commodity prices.

Keywords: commodity prices; copula function; meta-elliptic distribution; nonparametric estimation; prequential analysis; Weibull distribution (search for similar items in EconPapers)
Date: 2009
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://doi.org/10.2202/1941-1928.1005 (text/html)
For access to full text, subscription to the journal or payment for the individual article is required.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bpj:jtsmet:v:1:y:2009:i:2:n:1

Ordering information: This journal article can be ordered from
https://www.degruyter.com/journal/key/jtse/html

DOI: 10.2202/1941-1928.1005

Access Statistics for this article

Journal of Time Series Econometrics is currently edited by Javier Hidalgo

More articles in Journal of Time Series Econometrics from De Gruyter
Bibliographic data for series maintained by Peter Golla ().

 
Page updated 2025-03-31
Handle: RePEc:bpj:jtsmet:v:1:y:2009:i:2:n:1